# SDR AALA2020041419004

- Difficulty date: April 11, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 54,900 hours, 27,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY CEILING LIGHT (205WL) ROW 23 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY CEILING LIGHT AT ROW 23, PROGRAMMED CONNECTOR PN: E0052R8B3ASNE, AND BACKSHELL PN: ABS0638B08, NO HELP. SUPPLEMENTAL REPORT: REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-11, OPERATIONAL CHECK NORMAL. (CLOSED)
